# SDR AU980925

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Part number: LJ39208
- Condition: Separated
- Location: Service Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 ENGINE OIL ACCESS DOOR SEPARATED.
